Best $m$-term trigonometric approximation for the classes $B^r_{p,θ}$ of functions of low smoothness

  • S. A. Stasyuk Ин-т математики НАН Украины, Киев

Abstract

We obtain an exact-order estimate for the best $m$-term trigonometric approximation of the Besov classes $B^r_{p,θ}$ of periodic functions of many variables of low smoothness in the space $L_q, \; 1 < p ≤ 2 < q < ∞$.
Published
25.01.2010
How to Cite
Stasyuk, S. A. “Best $m$-Term Trigonometric Approximation for the Classes $B^r_{p,θ}$ of Functions of Low Smoothness”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 1, Jan. 2010, pp. 104–111, http://umj.imath.kiev.ua/index.php/umj/article/view/2846.
Section
Research articles